# SDR ASAA2022091439957

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 26,069 hours, 8,194 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002021
- Condition: Failed
- Location: E/E, E5
- Part time: 57,795 hours, 17,394 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMC BLANKED AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED THE LEFT FMC COMPUTER REF B737-900 AMM 34-61-02-400-801.
